Ask a Doctor
Email or Display Name
Forgot your password?
Add as Friend
1 posts since September 16th, 2011
0 helpful posts this month
0 helpful posts all time
Last seen on September 16th, 2011
How can abdominal twisting cause intestinal gas?
/ Intestinal Disorders on 09-16-2011 14:57pm
I have been a long time user (> 10 years) of both morphine and maximum dose Ibuprofen for spinal damage. A side effect o...
Click here to continue
Find New Friends
Search eHealthForum for
Learn About Us
Advertise With Us
Ask a Doctor
Free Medical Forms
Become an Expert
Become a Partner
Thanks for the quick response on the "Ask a Doctor" question I sent. - NeilPage
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No
and information on eHealth Forum is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence eHealth Forum and its principals will accept no liabilities or responsibilities for the statements made.
This page was last updated on Jan 19, 2017.
© 2017 eHealthForum.com